# SDR AALA2020090429017

- Difficulty date: August 21, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 20,237 hours, 7,870 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240007
- Part serial: RFM11818
- Condition: Low Pressure
- Location: R1 Door
- Part time: 20,237 hours, 7,870 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R1 PASSENGER CREW DOOR, DAMPER LOW PRESSURE.  REMOVED AND REPLACED R1 DOOR DAMPER PER AMM 52-11-14.
